# SDR DALA2024070406747

- Difficulty date: June 29, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 72,389 hours, 33,898 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Part number: UNNOWN
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO FUEL QUANTITY INDICATION DISCREPANCIES.   R/R FQIC. OPS CHECK GOOD.
